Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 28, 2014, 8:25 PM CDT for Bledsoe County, Marion County, Sequatchie County, Tennessee. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 8:25 PM CDT (01:25 UTC)
- Expired
- Apr 28, 2014, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:45 PM CDT | TSTM WND DMG | 3 S Dunlap, TN | ONE LARGE TREE DOWN ACROSS EAST VALLEY ROAD. |
| Apr 28, 8:48 PM CDT | TSTM WND DMG | 8 Nnw Dunlap, TN | ONE TREE DOWN ON MCCARVER LOOP ROAD AND ONE DOWN ON STOKER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 5:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS54 KMRX 290125
SVRMRX
TNC007-115-153-290200-
/O.NEW.KMRX.SV.W.0035.140429T0125Z-140429T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
825 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MARION COUNTY IN EASTERN TENNESSEE...
WESTERN BLEDSOE COUNTY IN EASTERN TENNESSEE...
SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
* UNTIL 900 PM CDT
* AT 825 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GRUETLI-LAAGER...OR 11 MILES
WEST OF DUNLAP...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUNLAP...PALIO...BRAYTON...OLD CUMBERLAND...CAGLE...GRIFFITH CREEK
AND FALL CREEK FALLS S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR EAST TENNESSEE AND SOUTHWESTERN NORTH CAROLINA.
LAT...LON 3531 8557 3536 8550 3540 8549 3543 8554
3549 8554 3553 8560 3555 8546 3568 8530
3545 8514 3544 8518 3538 8521 3523 8563
3530 8567
TIME...MOT...LOC 0125Z 237DEG 49KT 3531 8558
$$
DGS1 follow-up statement
158
WWUS54 KMRX 290141
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 PM CDT MON APR 28 2014
TNC115-290150-
/O.CAN.KMRX.SV.W.0035.000000T0000Z-140429T0200Z/
MARION TN-
841 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3553 8560 3555 8546 3557 8542 3568 8530
3545 8514 3544 8518 3538 8521 3528 8550
3536 8550 3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 0140Z 237DEG 49KT 3543 8536
$$
TNC007-153-290200-
/O.CON.KMRX.SV.W.0035.000000T0000Z-140429T0200Z/
BLEDSOE TN-SEQUATCHIE TN-
841 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN BLEDSOE AND SEQUATCHIE COUNTIES...
AT 840 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DUNLAP...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
DUNLAP...PALIO...BRAYTON...OLD CUMBERLAND...CAGLE AND FALL CREEK
FALLS S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT TUESDAY MORNING
FOR EAST TENNESSEE AND SOUTHWESTERN NORTH CAROLINA.
LAT...LON 3553 8560 3555 8546 3557 8542 3568 8530
3545 8514 3544 8518 3538 8521 3528 8550
3536 8550 3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 0140Z 237DEG 49KT 3543 8536
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:50 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 28, 6:50 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
750 PM EDT MON APR 28 2014
.AVIATION...AHEAD OF AN APPROACHING COLD FRONT...THE AIR MASS OVER
THE TAF SITES HAS DESTABILIZED WITH SIGNIFICANT LOW LEVEL MOISTURE.
THIS HAS ALLOWED SCATTERED THUNDERSTORMS TO DEVELOP AND MOVE INTO
THE SOUTHERN APPALACHIAN REGION. MULTIPLE LINES OF CONVECTION ARE
EXPECTED THROUGH THE TAF PERIOD...SOME OF WHICH WILL LIKELY EFFECT
TAF SITES. ADDITIONALLY...SOME OF THESE STORMS MAY BECOME STRONG TO
SEVERE CREATING STRONG AND GUSTY WINDS.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
CHEROKEE-CLAY.
TN...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
ANDERSON-BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-COCKE SMOKY
MOUNTAINS-EAST POLK-HAMILTON-JEFFERSON-KNOX-LOUDON-MARION-
MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST COCKE-
NORTHWEST MONROE-RHEA-ROANE-SEQUATCHIE-SEVIER SMOKY
MOUNTAINS-SOUTHEAST MONROE-WEST POLK.
VA...NONE.
&&
MJBHazardous weather outlook, Apr 28, 2:45 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 345 PM EDT MON APR 28 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-291945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 345 PM EDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT...WITH LOCALLY HEAVY RAINS...DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. HOWEVER...ISOLATED TORNADOES COULD ALSO OCCUR ESPECIALLY ACROSS THE CUMBERLAND PLATEAU AND SOUTHEAST TENNESSEE. IN ADDITION...STRONG AND GUSTY WINDS CAN BE EXPECTED TONIGHT ACROSS THE EAST TENNESSEE MOUNTAINS AS WELL AS THE MOUNTAINS OF EXTREME SOUTHWEST NORTH CAROLINA...MAINLY OVER THE HIGHER ELEVATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION THROUGH WEDNESDAY. THERE WILL BE A POSSIBILITY OF SEVERE THUNDERSTORMS AGAIN TUESDAY AFTERNOON OR TUESDAY NIGHT. PERIODS OF HEAVY RAINFALL MAY LINGER INTO WEDNESDAY...AND COULD EXTEND THE THREAT OF FLOODING OR FLASH FLOODING. THERE IS A GOOD DEAL OF UNCERTAINTY HOW THIS SYSTEM WILL DEVELOP...SO PLEASE STAY TUNED TO THE LATEST WEATHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT INTO WEDNESDAY FOR REPORTS OF FLOODING OR DAMAGE FROM THE SEVERE STORMS.
In the hours before
Local storm report, Apr 28, 4:04 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
504 PM EDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 4 NW ONEIDA 36.54N 84.57W
04/28/2014 SCOTT TN TRAINED SPOTTER
LARGE TREE DOWN.
&&
EHOLWEGLocal storm report, Apr 28, 4:12 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG ERWIN 36.14N 82.41W
04/28/2014 UNICOI TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&Local storm report, Apr 28, 4:17 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG ONEIDA 36.50N 84.51W
04/28/2014 SCOTT TN 911 CALL CENTER
FEW TREES DOWN.
0130 PM TSTM WND DMG 4 NW ONEIDA 36.54N 84.57W
04/28/2014 SCOTT TN TRAINED SPOTTER
LARGE TREE DOWN.
0130 PM HAIL 4 NW ONEIDA 36.54N 84.57W
04/28/2014 E0.75 INCH SCOTT TN TRAINED SPOTTER
0205 PM TSTM WND DMG HUNTSVILLE 36.41N 84.49W
04/28/2014 SCOTT TN 911 CALL CENTER
A FEW TREES DOWN.
0218 PM TSTM WND DMG JELLICO 36.58N 84.13W
04/28/2014 CAMPBELL TN 911 CALL CENTER
NUMEROUS TREES DOWN. ROOF BLOWN OFF 1 HOME.
0235 PM TSTM WND DMG 1 N WARTBURG 36.12N 84.59W
04/28/2014 MORGAN TN 911 CALL CENTER
NUMEROUS TREES DOWN AND 1 BARN BLOWN DOWN.
0235 PM TSTM WND DMG 3 N WARTBURG 36.15N 84.59W
04/28/2014 MORGAN TN 911 CALL CENTER
NUMEROUS TREES DOWN.
0245 PM TSTM WND DMG 2 S WARTBURG 36.07N 84.59W
04/28/2014 MORGAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. ONE BARN MOSTLY
DESTROYED. SEVERAL HOMES WITH ROOFS DESTROYED.
0315 PM TSTM WND DMG EWING 36.63N 83.43W
04/28/2014 LEE VA 911 CALL CENTER
SEVERAL TREES DOWN.
0315 PM TSTM WND DMG HARROGATE-SHAWANEE 36.58N 83.64W
04/28/2014 CLAIBORNE TN TRAINED SPOTTER
ROOF BLOWN OFF OF A BARN ON LMU PROPERTY. ROAD SIGN BLOWN
INTO VEHICLE NEAR INTERSECTION OF ROUTES 63 AND 25.
0330 PM HAIL PENNINGTON GAP 36.76N 83.03W
04/28/2014 E0.75 INCH LEE VA AMATEUR RADIO
0345 PM HAIL PENNINGTON GAP 36.76N 83.03W
04/28/2014 E1.25 INCH LEE VA AMATEUR RADIO
0400 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
04/28/2014 HANCOCK TN 911 CALL CENTER
SEVERAL TREES DOWN.
0410 PM TSTM WND DMG WISE 36.98N 82.58W
04/28/2014 WISE VA 911 CALL CENTER
NUMEROUS TREES DOWN.
0415 PM TSTM WND DMG COEBURN 36.95N 82.47W
04/28/2014 WISE VA 911 CALL CENTER
NUMEROUS TREES DOWN.
0417 PM TSTM WND DMG ERWIN 36.14N 82.41W
04/28/2014 UNICOI TN 911 CALL CENTER
SEVERAL TREES DOWN.
0435 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
04/28/2014 SULLIVAN TN 911 CALL CENTER
SEVERAL TREES DOWN.
0444 PM TSTM WND DMG 7 SW BRISTOL TN 36.50N 82.29W
04/28/2014 SULLIVAN TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR BRISTOL MOTOR SPEEDWAY.
&&Local storm report, Apr 28, 4:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 PM EDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DUFFIELD 36.72N 82.80W
04/28/2014 SCOTT VA 911 CALL CENTER
TREES DOWN AND ROOF BLOWN OFF A MOBILE HOME.
&&Local storm report, Apr 28, 4:36 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 PM EDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG JONESVILLE 36.69N 83.12W
04/28/2014 LEE VA BROADCAST MEDIA
NUMEROUS TREES DOWN.
0335 PM TSTM WND DMG PENNINGTON GAP 36.76N 83.03W
04/28/2014 LEE VA BROADCAST MEDIA
NUMEROUS TREES DOWN.
&&Special weather statement, Apr 28, 5:05 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 605 PM EDT MON APR 28 2014 NCZ060-061-TNZ012-013-035-036-067>069-071>074-081>087-098>102- 290500- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-KNOX- NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER- SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...WARTBURG...CLINTON...OAK RIDGE...KINGSTON... LENOIR CITY...KNOXVILLE...MARYVILLE...CADES COVE...SEVIERVILLE... GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS... MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN 605 PM EDT MON APR 28 2014 ...ENHANCED TORNADO POTENTIAL ACROSS THE PLATEAU...ESPECIALLY SOUTHERN PLATEAU...AND SOUTHEAST TENNESSEE BETWEEN 7 AND 10 PM ET (6 AND 9 PM CT)... AN AREA OF SEVERE THUNDERSTORMS...SOME TORNADIC...WILL MOVE NORTHEAST AT 50 MPH FROM NORTHERN ALABAMA INTO THE PLATEAU COUNTIES AND SOUTHEAST TENNESSEE BETWEEN 7 AND 10 PM ET (6 AND 9 PM CT). THE LATEST MODEL DATA SUGGEST INCREASING SHEAR AND UPPER LEVEL FORCING OVER THIS AREA THIS EVENING WHICH WILL ENHANCE THE POTENTIAL OF STRONG TORNADOES. BESIDES THE INCREASED POTENTIAL OF TORNADOES...HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THESE STORMS THIS EVENING AND OVERNIGHT. BE ALERT TO POTENTIAL FLASH FLOODING OF LOW LYING AREAS...STREET FLOODING AND STREAM FLOODING. RESIDENTS NEED TO KEEP ALERT TO THE LATEST WARNINGS BY LISTENING TO YOUR NOAA WEATHER RADIO AND/OR FAVORITE MEDIA OUTLETS.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:40 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, Marion | 50 min |
| Apr 28, 8:52 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 53 min |
| Apr 28, 9:19 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 2 more | 56 min |
| Apr 28, 9:21 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 24 min |
| Apr 28, 9:34 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 56 min |
| Apr 28, 10:11 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe | 49 min |
| Apr 28, 10:35 PM CDT | Severe Thunderstorm Warning | MRX | Bradley | 40 min |
| Apr 28, 10:43 PM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 47 min |
| Apr 28, 10:44 PM CDT | Tornado Warning | MRX | McMinn, Monroe | 46 min |
| Apr 28, 10:51 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Sevier | 54 min |
| Apr 28, 11:11 PM CDT | Tornado Warning | MRX | Blount, Loudon, Monroe | 34 min |
| Apr 29, 12:14 AM CDT | Tornado Warning | MRX | Blount, Knox, Loudon | 46 min |
| Apr 29, 12:25 AM CDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 35 min |
| Apr 29, 12:40 AM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn | 3 hr |
| Apr 29, 12:57 AM CDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 48 min |
| Apr 29, 3:39 AM CDT | Special Weather Statement | MRX | Bradley, McMinn, Polk | 51 min |
| Apr 29, 9:47 AM CDT | River Flood Warning | MRX | Cocke, Jefferson | 62 hr |
| Apr 29, 2:37 PM CDT | Special Weather Statement | MRX | Carter, Johnson, Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.